# SDR REXA2024110101402

- Difficulty date: December 3, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 394.00 TO 409.00, FS 421.00 TO 437.00, AND FS 469.00 TO 485.00.     REMOVED AND REPLACED STRINGER 21R (PN SH670-31385-1) IAW CRJ 900 SRM 51-42-06-001-001-A01
